| Catalog Number |
109528 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
05/19/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, 1 month after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.The 35 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented insufficient bone quality/ quantity (bone type iv).